# SDR CA000801006

- Difficulty date: July 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,143 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 68709926
- Condition: Cracked
- Location: Combustion Case
- Component: Comustion Case, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION AND TURBINE CHANGE THE AME NOTICED A CRACK IN THE ARMPIT AREA OF THE OUTER COMBUSTION CASE. INSPECTION C/W PER ALLISON 250-C20 SERIES O&M 10W2, 72-40-00 PARA 2B.
